MathSciNet Relay Station
MathSciNet bibliographic data
MR2303198 17B30 (17B55)
de Graaf, Willem A. Classification of 6-dimensional nilpotent Lie algebras over fields of characteristic not 2. J. Algebra 309 (2007), no. 2, 640–653.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement